Journal article
A CONTINUUM MODEL FOR TWO-DIMENSIONAL DISLOCATION DISTRIBUTIONS
- Abstract:
- Continuum models are formulated for two-dimensional arrays of screw and edge dislocations under the assumption that the dislocations are infinitely long and parallel. The models are formulated in terms of the number density of the dislocations and the boundary of the array, both of which are unknown. Some exact steady and unsteady solutions are presented in which the applied stress is spatially linear and the boundary is an ellipse inside which the number density of dislocations is constant.
- Publication status:
- Published
Actions
Authors
Bibliographic Details
- Journal:
- PHILOSOPHICAL MAGAZINE A-PHYSICS OF CONDENSED MATTER STRUCTURE DEFECTS AND MECHANICAL PROPERTIES
- Volume:
- 55
- Issue:
- 5
- Pages:
- 617-629
- Publication date:
- 1987-05-01
- DOI:
- EISSN:
-
1460-6992
- ISSN:
-
0141-8610
Item Description
- Language:
- English
- Pubs id:
-
pubs:17043
- UUID:
-
uuid:0638ec51-bd24-4db0-8f3e-40140581687f
- Local pid:
- pubs:17043
- Source identifiers:
-
17043
- Deposit date:
- 2012-12-19
Terms of use
- Copyright date:
- 1987
Metrics
If you are the owner of this record, you can report an update to it here: Report update to this record